The method of fundamental solutions for detection of cavities in EIT

Borman, DJ, Ingham, DB, Johansson, BT et al. (1 more author) (2009) The method of fundamental solutions for detection of cavities in EIT. Journal of Integral Equations and Applications, 21 (3). 381 -404. ISSN 0897-3962

Abstract

Metadata

Item Type: Article
Authors/Creators:
  • Borman, DJ
  • Ingham, DB
  • Johansson, BT
  • Lesnic, D
Editors:
  • Consortium, RMM
Copyright, Publisher and Additional Information:

© 2009 Rocky Mountain Mathematics Consortium. Reproduced in accordance with the publisher's self-archiving policy.

Keywords: Electrical impedance tomography, inverse problems, method of fundamental solutions
Dates:
  • Published: 2009
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Chemical & Process Engineering (Leeds) > Energy Tech & Innovation Initiative (Leeds)
The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Civil Engineering (Leeds) > Inst for Pathogen Control Engineering (Leeds)
The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Miss Elizabeth Winning
Date Deposited: 11 Jul 2014 08:26
Last Modified: 12 Jul 2014 06:14
Published Version: http://dx.doi.org/10.1216/JIE-2009-21-3-383
Status: Published
Publisher: Rocky Mountain Mathematics Consortium
Refereed: Yes
Identification Number: 10.1216/JIE-2009-21-3-383
Related URLs:
Open Archives Initiative ID (OAI ID):

Export

Statistics